# SDR 95FDEA01138

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 5 K-FLAP BULLNOSE O/B BONDING JUMPER UPPER ATTACH POINT.  FOUND CORROSION OUT OF LIMITS.  CUT OUT DAMAGE AREA AND REPAIRED PER SRM 57-50-03.
